# SDR DHL2007748004

- Difficulty date: October 2, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 848.95-870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 848.95-870 LBL 45 SEAT TRACK FLANGES HAS CORROSION ON BOTH.  REMOVED SECTION OF SEAT TRACK IAW SRM 51-30-2.  FABRICATED SECTION SEAT TRACK IAW SRM 53-10-2 FIGURE 7 AND 51-30-5.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED SECTION SEAT TRACK IAW SRM 51-30-2.
